Hi I'm new need a hand to hold please

very emotional last 3 days can't stop crying I'm finding it really hard to hold it together . This feeling happens every few weeks and when Iv had a good couple of weeks I find it really hard to cope with . Been diagnosed with depression and anxiety since feb when I had a thyroid crises which still won't stabilize I'm on sertraline 50 mg and beta blockers and thyroxine for thyroid . I know the thyroid problems can play havoc with emotions it's just so hard when I have s good couple of weeks then bam . I overanalyse why I'm feeling the way I do is it my thyroid or is it hormones or is it depression or anxiety I just know that I need a helping hand wen this happens and don't want to feel so alone is there anyone ther who can offer support and help me please x

16 Replies

  • I'm right with you. Sudden wooziness, tingling to face and arm with increase in heart rate.

    Not positive if my symptoms are anxiety. Waiting on thyroid study and MRI (looking for spinal cord lesions).

    Started beta blocker(for heart rate with episodes), Xanax and Lexapro.

    Waiting impatiently for answers...

    I need a hand to hold also 😥

  • Everyone on this group is here to help we all suffer with some sort of anxiety symptoms. You are not alone

  • Thks for reply it helps to know I'm not on my own how do other people cope does it ever get easier Iv been ok for a few weeks then crashed again I don't think the sertraline 50 mg is doing enough to help me through these bad patches

  • Hi thks for reply let me kno how u get on with results Iv had a crap day crying and all emotional wreck don't know why I hate feeling like this !

  • I'm rite there with u let us kno results please and how u are xx

  • Hi, I'm just starting a new antidpressants, I was on 200mg of sertraline and it did very little for me, I know everybody Is different but after twenty eight years of being on antidpressants, this is the only one that has never worked for me !!! Hope your feeling better soon x

  • Thank u I seem to be ok for a while then dip again I don't want to have to go through all the side effects of a new one again how do u cope with that

  • Have a tough week ahead needing support to get thru please anyone

  • You are not alone, will be fine by proper medication and treatment. I am on taking anti anxiety over 2 years, Xanax works well for me.

    Try to meet people and do exercise and meditation.

  • Thank u heather my doc wants me to increase antideprrssant worried bout that I'm on 50 and he wants me to go up to 75 worried about side effects lost a lot of confidence going out as I look like crap just want to get it tgether and get my life back x

  • I know exactly how you are feeling. My blood pressure is up right now. I think they said my sugar is up a little too. I feel anxious right now. I will be praying for us both.

  • Thank u so much I will too I'm worrying bout pain in chest I keep touching it and think I'm making myself worse pray hard for me please and thank u xx

  • Hi,Andy,you are not alone,I have this anxiety for 25 years,I take xanax to get me through the day,I cry too,and it helps me release some of my tension,I don't take antidepressants,I just can't find one that suits me.everyone on here is suffering in different ways with this,so we all understand each other,I would advise you to try and get your thyroid problems sorted.as it can cause a lot of your symptoms..This is not going to kill you,so try to stay calm, and come on here often,and talk your heart out,great bunch of people on here, you can message me anytime...love Miarose xxxxxx

  • Thanks so much mi arose the thyroid problem has been ongoing since February Iv lost so much weight is that normal so I obsess about that and make myself eat all I can to build myself up i then developed the anxiety and depression so I really don't know wats causing what half the time I wish I cud switch my mind off from worrying about it all its there as soon as I wake I want to be well for my child she needs me Iv also lost a lot of hair and don't know if that's from thyroid or not my last results seemed settled on 75mg levothyroxine and then last week the emotional wreck was back crying constantly and feeling scared so getting it checked thurs after 4 weeks getting to docs is another problem as Iv been finding it increasingly hard to go anywhere Thot id be settled by now don't know weather to increase my antidepressant or not on sertraline 50 doc wants me to increase to 75 but feeling worried bout that I think they just want to shut me up but in suffering Iv pain in chest tnite the more I touch it the worse it is help give me reassurance to get thru each day xx

  • Hi,just wondering have you got your vitamin b12 checked,my daughter in laws hair started to fall out,and it was down to that,after 2 injections her energy levels rose and her hair stopped falling out,stress can also cause it.you dont say how long you have been on the sertraline,it can raise anxiety for the first few weeks,and cause a few side effects.mayby its not the drug for you..I personally couldn't take it,as it caused me to feel super anxious..and I can't eat either when i'm anxious my stomach just closes up..just try and sort all this out in your head..when symptoms started,when they got worse,write all down if you can,and read it over,then mayby you might be able to tell, what is actually making you so anxious..Idont want you to think I know it all,cause believe me theres days I would cry too,and feel like I can't go on,but it passes.and I get calmer for a few days,then i'm anxious again..its a vicious circle..mayby your GP would give you something to calm you down until the meds start to work..if not you could try rescue remedy or klams..let me know how your getting on..Thinking of you love Miarose xxxx

  • Thank you so much if I have the courage to go to docs I will get b12 done I don't think Iv had it done before so thk u for advise I just don't know if it's phuysical or not that causes this Iv lost so much weight it's scaring me I will try to write everything down and try to work it out im such a mess at min thank you xx

You may also like...